# SDR 2011FA0000277

- Difficulty date: March 7, 2011
- Submitted: April 29, 2011
- Operation: General aviation
- Aircraft: N24DR
- Make and model: Cvac 440
- Aircraft serial: 393
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Defective
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON LANDING GEAR DEPLOYMENT ON LANDING AT AIRPORT, NO GEAR SAFE LIGHT OBSERVED FOR NLG.  INSP REVEALED DEFECTIVE MICRO SWITCH ON NLG DOWN LOCK.  THIS SYS IS FUNCTION TESTED ON PERIODIC INSP.
